Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2020, 10:10 PM CDT for 4 counties in Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2020, 10:10 PM CDT (03:10 UTC)
- Expired
- May 25, 2020, 11:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:15 PM CDT | HAIL 1 | Champaign, IL | |
| May 25, 10:18 PM CDT | TSTM WND DMG | Sw Champaign, IL | LARGE TREE LIMB REPORTED DOWN ONTO A FENCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
591
WUUS53 KILX 260310
SVRILX
ILC019-039-113-147-260400-
/O.NEW.KILX.SV.W.0056.200526T0310Z-200526T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1010 PM CDT Mon May 25 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northeastern Piatt County in central Illinois...
Northeastern De Witt County in central Illinois...
Southeastern McLean County in central Illinois...
Western Champaign County in east central Illinois...
* Until 1100 PM CDT.
* At 1010 PM CDT, severe thunderstorms were located along a line
extending from near White Heath to Champaign, moving north at 35
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Champaign, Rantoul, Monticello, Urbana, Savoy, Mahomet, Tolono,
Farmer City, Fisher, Thomasboro, Mansfield, Saybrook, De Land,
Bondville, Cooksville, Lake Of The Woods, Seymour, White Heath,
Ludlow and Bellflower.
This includes the following highways...
Interstate 57 between mile markers 226 and 257.
Interstate 72 between mile markers 162 and 182.
Interstate 74 between mile markers 156 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3999 8820 3998 8864 4054 8872 4054 8847
4040 8846 4040 8808
TIME...MOT...LOC 0310Z 178DEG 29KT 4011 8855 4013 8825
HAIL...<.75IN
WIND...70MPH
$$
Shimon4 follow-up statements
031
WWUS53 KILX 260329
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1029 PM CDT Mon May 25 2020
ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1029 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...
At 1028 PM CDT, severe thunderstorms were located along a line
extending from near Mansfield to near Thomasboro, moving north at 35
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Champaign, Rantoul, Mahomet, Farmer City, Fisher, Thomasboro,
Mansfield, Saybrook, De Land, Cooksville, Lake Of The Woods, Ludlow,
Bellflower, Arrowsmith, Foosland, Dewey, Galesville and Lodge.
This includes the following highways...
Interstate 57 between mile markers 239 and 257.
Interstate 72 between mile markers 173 and 175.
Interstate 74 between mile markers 156 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4019 8814 4007 8865 4054 8872 4054 8847
4040 8846 4040 8808
TIME...MOT...LOC 0328Z 178DEG 29KT 4026 8856 4028 8826
HAIL...<.75IN
WIND...70MPH
$$
Shimon719
WWUS53 KILX 260339
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1039 PM CDT Mon May 25 2020
ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1039 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...
At 1039 PM CDT, severe thunderstorms were located along a line
extending from near Farmer City to near Fisher, moving north at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Champaign, Rantoul, Mahomet, Farmer City, Fisher, Thomasboro,
Mansfield, Saybrook, De Land, Cooksville, Lake Of The Woods, Ludlow,
Bellflower, Arrowsmith, Foosland, Dewey, Galesville and Lodge.
This includes the following highways...
Interstate 57 between mile markers 239 and 257.
Interstate 72 between mile markers 173 and 175.
Interstate 74 between mile markers 156 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4019 8814 4007 8865 4054 8872 4054 8847
4040 8846 4040 8808
TIME...MOT...LOC 0339Z 160DEG 20KT 4022 8865 4034 8825
HAIL...<.75IN
WIND...60MPH
$$
Shimon636
WWUS53 KILX 260345
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1045 PM CDT Mon May 25 2020
ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1045 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...
At 1045 PM CDT, severe thunderstorms were located along a line
extending from Farmer City to near Rantoul, moving north at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rantoul, Farmer City, Fisher, Saybrook, Cooksville, Ludlow,
Bellflower, Arrowsmith, Foosland and Dewey.
This includes the following highways...
Interstate 57 between mile markers 250 and 257.
Interstate 74 between mile markers 156 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4031 8811 4019 8867 4054 8872 4054 8847
4040 8846 4040 8808
TIME...MOT...LOC 0345Z 170DEG 13KT 4025 8867 4035 8823
HAIL...<.75IN
WIND...60MPH
$$
Shimon593
WWUS53 KILX 260350
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1050 PM CDT Mon May 25 2020
ILC019-039-113-147-260400-
/O.EXP.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1050 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIATT...
NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN AND NORTHWESTERN CHAMPAIGN
COUNTIES WILL EXPIRE AT 1100 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4031 8811 4019 8867 4054 8872 4054 8847
4040 8846 4040 8808
TIME...MOT...LOC 0350Z 178DEG 29KT 4028 8867 4038 8823
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:09 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 25, 9:09 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Lincoln IL 909 PM CDT Mon May 25 2020 .SYNOPSIS... Issued at 909 PM CDT Mon May 25 2020 A summer-like weather pattern will persist for the next couple of days...with daily chances for thunderstorms and afternoon high temperatures topping out in the 80s. && .UPDATE... Issued at 909 PM CDT Mon May 25 2020 A persistent cluster of convection continues to impact locations from Peoria northward across portions of Woodford and Marshall counties this evening. Due to copious amounts of moisture in the environment and the slow movement of the storms, flash flooding is currently ongoing in the Peoria metro and may develop further northeastward over the next couple of hours. Based on radar trends, it appears the storms will lift N/NE out of the KILX CWA and dissipate after 04z/11pm, with largely dry conditions expected across the entire area overnight. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 310 PM CDT Mon May 25 2020 Isolated to scattered showers and thunderstorms will remain possible this evening but then diminish over most of the area after midnight. Northwest of the Illinois river, the isolated showers will continue during the overnight hours. The frontal boundary and airmass responsible for the scattered activity will slowly push toward the area tomorrow and a repeat of this afternoon is possible tomorrow afternoon. Overnight lows are expected to be in the 60s with tomorrow afternoon highs again reaching into the 80s. .LONG TERM...(Tuesday night through Monday) ISSUED AT 310 PM CDT Mon May 25 2020 Tue night will be another repeat of Mon night with scattered showers and storms diminishing across the area with only a chance of precip remaining in the western part of the CWA. Then as the boundary gets closer to the CWA Wed and Wed night, shower and storm chances will increase across the area with the highest chances initially in the west. The boundary is expected to slowly move through the state Thur through Thur night and models seem to be trending slower with this, so lingering precip is possible Friday morning in the southeast parts of the CWA. Once this system moves through the area, dry weather is expected through the weekend. Temps will remain summer-like ahead of the front for Wed and Thur, but then become cooler behind the front, when afternoon highs will be more seasonable, in the 70s and overnight lows in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 657 PM CDT Mon May 25 2020 Convection will continue to bubble up all across central Illinois. CMI is the farthest from the expected storm activity. A line of storms just south of SPI and extending eastward through Christian county is lifting north and could eventually affect DEC and BMI in a few hours. Have included at least a VCTS at all but CMI through 03z-04z, with potential for tempos for MVFR or IFR conditions as storms reach any TAF site. Brief gusty winds to 50 mph could occur with some of the collapsing cells as well. Storm activity should diminish with loss of heating this evening. Tomorrow could be a carbon copy of today, with another round of CU and eventual storms affecting each site. Chance for thunder is there, but not great enough to warrant any mention in TAFs at this time. Winds will be generally out of the south through the period with speeds of around 10kts. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SYNOPSIS...Barnes SHORT TERM...Auten LONG TERM...Auten AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 300 PM CDT Mon May 25 2020 ILZ027>031-036-037-040-041-047-049-050-261100- Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott- Stark-Tazewell-Woodford- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042-043-048-051>053-261100- Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-054>057-061-062-066-067-071-072-261100- Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper- Moultrie-Piatt-Richland-Shelby-Vermilion- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Storm chances will come to an end by late Friday as the front settles into the Ohio River Valley. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ063-068-073-261100- Clark-Crawford-Lawrence- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Minor flooding will continue on the Wabash River from Terre Haute to Riverton. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Minor flooding on the Wabash River from Terre Haute to Riverton will gradually subside over the next few days. Scattered thunderstorms will occur Tuesday and Wednesday...then will become more numerous Thursday into early Friday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Barnes
In the hours before
Special weather statement, May 25, 7:48 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020
ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.
This includes the following highways...
Interstate 474 between mile markers 0 and 10.
Interstate 74 between mile markers 73 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976
ShimonLocal storm report, May 25, 8:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 8 SW LEWISTOWN 40.31N 90.26W
05/25/2020 FULTON IL TRAINED SPOTTER
GARAGE DAMAGED AND POWER POLE BLOWN DOWN
0625 PM TSTM WND DMG 3 W FOREST CITY 40.37N 89.89W
05/25/2020 MASON IL TRAINED SPOTTER
SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
WAS BROKEN
0655 PM TSTM WND DMG RIVERTON 39.85N 89.54W
05/25/2020 SANGAMON IL TRAINED SPOTTER
POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN
0702 PM TSTM WND DMG 2 N BUFFALO 39.88N 89.41W
05/25/2020 SANGAMON IL CO-OP OBSERVER
SEVERAL POWER POLES WERE PUSHED OVER
&&
BARNESSpecial weather statement, May 25, 8:49 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Lincoln IL 849 PM CDT Mon May 25 2020 ILZ044-054>056-260245- Douglas-Coles-Piatt-Moultrie- 849 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLES...NORTHEASTERN MOULTRIE...SOUTHEASTERN PIATT AND DOUGLAS COUNTIES UNTIL 945 PM CDT... At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near Charleston, moving north at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Charleston, Mattoon, Tuscola, Arcola, Villa Grove, Arthur, Atwood, Camargo, Humboldt, Hindsboro, Cooks Mill, Coles, Bourbon, Garrett, Fairgrange, Bushton, Chesterville and Coles County Airport. This includes Interstate 57 between mile markers 187 and 217. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 3947 8812 3944 8846 3987 8855 3988 8812 TIME...MOT...LOC 0149Z 167DEG 24KT 3953 8826 Shimon
Local storm report, May 25, 9:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
05/25/2020 M1.43 INCH PEORIA IL CO-OP OBSERVER
&&
BARNESSpecial weather statement, May 25, 9:50 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
950 PM CDT Mon May 25 2020
ILZ038-043>045-260330-
Piatt-De Witt-McLean-Champaign-
950 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR PIATT...NORTHEASTERN DE WITT...
SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1030 PM
CDT...
At 950 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Bement to Tolono. Movement was north
at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Champaign, Monticello, Savoy, Mahomet, Le Roy, Tolono, Farmer City,
Fisher, Bement, Mansfield, Pesotum, De Land, Bondville, Lake Of The
Woods, Seymour, White Heath, Sadorus, Bellflower, Ivesdale and
Foosland.
This includes the following highways...
Interstate 57 between mile markers 220 and 238.
Interstate 72 between mile markers 160 and 182.
Interstate 74 between mile markers 146 and 181.
LAT...LON 3991 8816 3990 8862 4041 8884 4041 8846
4040 8846 4040 8836
TIME...MOT...LOC 0250Z 158DEG 34KT 3997 8854 3998 8826
ShimonLocal storm report, May 25, 10:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 2 W ROANOKE 40.80N 89.24W
05/25/2020 WOODFORD IL EMERGENCY MNGR
SIX TO EIGHT INCHES OF WATER FLOWING OVER HIGHWAY 116
WEST OF ROANOKE AND NEARBY COUNTY ROADS.
0625 PM TSTM WND DMG 3 W FOREST CITY 40.37N 89.89W
05/25/2020 MASON IL TRAINED SPOTTER
SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
WAS BROKEN
0625 PM TSTM WND DMG 8 SW LEWISTOWN 40.31N 90.26W
05/25/2020 FULTON IL TRAINED SPOTTER
GARAGE DAMAGED AND POWER POLE BLOWN DOWN
0628 PM TSTM WND DMG 2 N CUBA 40.52N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
CONDITIONS.
0628 PM TSTM WND DMG 2 S CUBA 40.46N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.
0655 PM TSTM WND DMG RIVERTON 39.85N 89.54W
05/25/2020 SANGAMON IL TRAINED SPOTTER
POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN
0702 PM TSTM WND DMG 2 N BUFFALO 39.88N 89.41W
05/25/2020 SANGAMON IL CO-OP OBSERVER
SEVERAL POWER POLES WERE PUSHED OVER
0805 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
05/25/2020 PEORIA IL BROADCAST MEDIA
POWER LINE DOWN
0805 PM TSTM WND DMG HANNA CITY 40.69N 89.79W
05/25/2020 PEORIA IL BROADCAST MEDIA
POWER LINE BLOWN DOWN
0820 PM TSTM WND DMG MACKINAW 40.53N 89.36W
05/25/2020 TAZEWELL IL PUBLIC
AN 8-INCH DIAMETER TREE LIMB WAS BLOWN DOWN
0825 PM TSTM WND DMG DUNLAP 40.86N 89.68W
05/25/2020 PEORIA IL BROADCAST MEDIA
POWERLINES WERE BLOWN DOWN
0835 PM FLASH FLOOD EAST PEORIA 40.67N 89.55W
05/25/2020 TAZEWELL IL LAW ENFORCEMENT
ONE FOOT OF WATER STANDING ON CAMP STREET WITH CARS
STALLING IN THE WATER
0858 PM FLASH FLOOD 2 WNW EAST PEORIA 40.68N 89.58W
05/25/2020 TAZEWELL IL TRAINED SPOTTER
TWO FEET OF WATER IN FRONT OF UPS
0900 PM FLASH FLOOD PEORIA 40.74N 89.61W
05/25/2020 PEORIA IL PUBLIC
TWO FEET OF STANDING WATER AT THE INTERSECTION OF CENTRAL
AND TRIPP AEVENUE
0909 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/25/2020 M2.30 INCH PEORIA IL PUBLIC
0910 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
05/25/2020 M1.43 INCH PEORIA IL CO-OP OBSERVER
0918 PM HEAVY RAIN EDWARDS 40.75N 89.74W
05/25/2020 M3.05 INCH PEORIA IL PUBLIC
&&
BARNESThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:29 PM CDT | Special Weather Statement | ILX | Crawford, Jasper | 46 min |
| May 25, 7:41 PM CDT | Special Weather Statement | ILX | Logan, Tazewell | 49 min |
| May 25, 7:48 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 57 min |
| May 25, 7:54 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 66 min |
| May 25, 8:35 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 55 min |
| May 25, 8:41 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 4 hr |
| May 25, 8:49 PM CDT | Special Weather Statement | ILX | Coles, Douglas | 56 min |
| May 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 46 min |
| May 25, 9:11 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 4 hr |
| May 25, 9:50 PM CDT | Special Weather Statement | ILX | Piatt | 40 min |
| May 25, 11:01 PM CDT | Special Weather Statement | ILX | McLean | 44 min |
| May 26, 12:23 AM CDT | Areal Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.